Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 73, NWS Norman, OK

April 22, 20115 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 22, 2011, 11:49 PM CDT for 5 counties in Oklahoma. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2011, 11:49 PM CDT (04:49 UTC)
Expired
Apr 23, 2011, 12:45 AM CDT
In force
56 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Cleveland County, OK, Garvin County, OK, McClain County, OK, Pontotoc County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 44 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 12:23 AM CDTHAIL 22 Wnw Byars, OKSTORM SPOTTER REPORTS HEN EGG SIZED HAIL NEAR BYARS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 3:47 PM CDTTornado WatchSPC8 hr
Apr 22, 11:35 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 4.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2322 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

192 
WUUS54 KOUN 230449
SVROUN
OKC027-049-087-123-125-230545-
/O.NEW.KOUN.SV.W.0073.110423T0449Z-110423T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1149 PM CDT FRI APR 22 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHWESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHEASTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 1245 AM CDT

* AT 1150 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 3 MILES EAST OF MAYSVILLE...MOVING NORTHEAST AT 20
  MPH.

HAZARDS IN THE WARNING INCLUDE...
DAMAGING HAIL UP TO THE SIZE OF BASEBALLS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ASHER...BYARS...MACOMB...
  MAYSVILLE...PAOLI...PAULS VALLEY...ROSEDALE...STRATFORD...
  TRIBBEY...TROUSDALE...WANETTE...WAYNE AND WHITEBEAD.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 71 AND 88.

LAT...LON 3523 9699 3481 9672 3470 9733 3486 9749
TIME...MOT...LOC 0450Z 246DEG 19KT 3482 9732

$$
2 follow-up statements
546 
WWUS54 KOUN 230511
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1211 AM CDT SAT APR 23 2011

OKC027-049-087-123-125-230545-
/O.CON.KOUN.SV.W.0073.000000T0000Z-110423T0545Z/
POTTAWATOMIE OK-CLEVELAND OK-MCCLAIN OK-GARVIN OK-PONTOTOC OK-
1211 AM CDT SAT APR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN PONTOTOC...NORTHEASTERN GARVIN...SOUTHEASTERN
MCCLAIN...SOUTHEASTERN CLEVELAND AND SOUTHWESTERN POTTAWATOMIE
COUNTIES...

AT 1211 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 5 MILES SOUTH OF ROSEDALE...MOVING EAST AT 25 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL TO THE SIZE OF GOLF BALLS...

* LOCATIONS IN THE WARNING INCLUDE ASHER...BYARS...MACOMB...
  ROSEDALE...STRATFORD...TRIBBEY...TROUSDALE AND WANETTE.

LAT...LON 3473 9714 3488 9727 3523 9699 3481 9672
TIME...MOT...LOC 0511Z 253DEG 23KT 3485 9714

$$
379 
WWUS54 KOUN 230540
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1240 AM CDT SAT APR 23 2011

OKC027-049-087-123-125-230550-
/O.EXP.KOUN.SV.W.0073.000000T0000Z-110423T0545Z/
POTTAWATOMIE OK-CLEVELAND OK-MCCLAIN OK-GARVIN OK-PONTOTOC OK-
1240 AM CDT SAT APR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PONTOTOC...
NORTHEASTERN GARVIN...SOUTHEASTERN MCCLAIN...SOUTHEASTERN CLEVELAND
AND SOUTHWESTERN POTTAWATOMIE COUNTIES WILL EXPIRE AT 1245 AM CDT...

THE STORM HAS WEAKENED...BUT SMALL HAIL AND GUSTY WINDS MAY STILL 
OCCUR NEAR AND SOUTHEAST OF WANETTE.

LAT...LON 3473 9714 3488 9727 3523 9699 3481 9672
TIME...MOT...LOC 0540Z 253DEG 23KT 3490 9692

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 7:00 PM CDT, 4 hours 49 minutes earlier.

Area forecast discussion, Apr 22, 7:00 PM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
700 PM CDT FRI APR 22 2011

.AVIATION...
23/00Z TAFS...VFR CONDITIONS EXPECTED TO PREVAIL THROUGH THE FIRST 6
TO 9 HOURS...BEFORE MOIST VEERING WIND PROFILE COMMENCES NEAR/NORTH
OF FRONTAL BOUNDARY LATE TONIGHT AND TOMORROW. THIS EXPECTED TO
RESULT IN WIDESPREAD VFR/MARGINAL MVFR CEILINGS LATE TONIGHT AND
TOMORROW NEAR STALLED FRONT...PRIMARILY ALL BUT FAR NORTHWEST
OKLAHOMA TERMINALS. WILL MINIMIZE USE OF RA/TSRA FOR TOMORROW.

WILL INCLUDE CB IN KOKC/KOUN DUE TO PROXIMITY TO STORMS SE OF
TERMINALS. STORMS WILL ALSO AFFECT KSPS FOR THE FIRST HOUR OR SO OF
FORECAST.

&&

.DISCUSSION...
ACTIVE WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT WEEK. COLD
FRONT HAS BEGUN TO SLOW DOWN THIS AFTERNOON CURRENTLY EXTENDING
ACROSS PORTIONS OF CENTRAL AND SOUTHWEST OK. THE FRONT IS EXPECTED
TO EVENTUALLY STALL THIS EVENING. THUNDERSTORMS ARE EXPECTED TO
DEVELOP NEAR OR AHEAD OF THE FRONT AND DRYLINE LATE THIS AFTERNOON
AND THIS EVENING. WIND SHEAR AND STRONG INSTABILITY WILL BE
SUFFICIENT FOR SEVERE STORMS TO DEVELOP PRODUCING VERY LARGE HAIL...
STRONG WINDS... AND MAYBE A FEW TORNADOES. MODELS NOW SHOW A SFC LOW
DEVELOPING ALONG THE FRONT TO THE WEST OF THE FA FORCING THE FRONTAL
BOUNDARY TO LIFT BACK NORTH SOME OVERNIGHT. SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE NORTH OF THE FRONT AS LLJ INCREASES
SPREADING THE MOIST AIR NORTHWARD OVER THE FRONT. A FEW OF THESE
ELEVATED STORMS MAY ALSO BECOME SEVERE PRODUCING LARGE HAIL.

RAIN CHANCES WILL CONTINUE OVER THE WEEKEND BUT THE EXACT LOCATIONS
FOR BEST CHANCES OF PRECIP WILL BE SOMEWHAT DEPENDENT ON WHAT
HAPPENS THE DAY/NIGHT BEFORE AND POSITION OF THE FRONTAL BOUNDARY.
MODELS SHOW THE FRONT MOVING BACK SOUTH SATURDAY BEFORE SLOWING
DOWN/STALLING. HERE THE MODELS BEGIN TO DIFFER WHERE THIS WILL OCCUR
WITH GFS HOLDING THE FRONT A LITTLE BIT FURTHER NORTH IN THE CWA
THAN THE NAM. HOWEVER... SHOWERS AND THUNDERSTORMS WILL REMAIN
POSSIBLE ALONG AND NORTH OF THE FRONT AS IMPULSES MOVE THROUGH THE
SW UPPER FLOW. MODELS SHOW UPPER TROUGH MOVING ACROSS THE SOUTHERN
ROCKIES INTO THE SOUTHERN PLAINS SUNDAY INTO MONDAY. THIS WILL
PROVIDE ADDITIONAL LIFT TO THE REGION FOR RAIN CHANCES TO CONTINUE
INTO EARLY NEXT WEEK. ANOTHER SYSTEM WILL FOLLOW QUICKLY ON ITS
HEELS AFFECTING THE REGION TUESDAY INTO WEDNESDAY. MODELS SHOW UPPER
RIDGING THEN DEVELOPING OVER THE REGION LATE NEXT WEEK. SEVERE
WEATHER WILL REMAIN POSSIBLE OVER THE WEEKEND INTO EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  63  70  56  67 /  40  30  50  50
HOBART OK         59  74  51  67 /  20  20  40  30
WICHITA FALLS TX  65  84  61  77 /  40  30  40  30
GAGE OK           45  64  42  62 /  10  10  40  20
PONCA CITY OK     53  64  50  62 /  50  40  50  50
DURANT OK         68  82  65  77 /  50  40  40  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

06/25
Hazardous weather outlook, Apr 22, 7:20 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
720 PM CDT FRI APR 22 2011

OKZ004>048-050>052-TXZ083>090-231000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
720 PM CDT FRI APR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS THIS AFTERNOON AND TONIGHT.

LOCATION...
THE SLIGHT RISK INCLUDES THE AREA SOUTH AND EAST OF A LINE FROM
STILLWATER TO KINGFISHER TO FREDERICK OKLAHOMA...TO GRAYBACK AND
SEYMOUR TEXAS.

TIMING...
ONE ROUND OF THUNDERSTORMS...PRODUCING THE GREATEST RISK OF SEVERE
WEATHER...IS EXPECTED PRIOR TO MIDNIGHT. ADDITIONAL THUNDERSTORMS...
CARRYING PRIMARILY A RISK OF LARGE HAIL...MAY FORM AFTER MIDNIGHT.

IMPACTS...
SIGNIFICANT DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM
HAIL TO BASEBALL SIZE OR LARGER.

DAMAGING WIND GUSTS TO 70 MPH.

A FEW TORNADOES...MAINLY IN SOUTHERN AND EASTERN PORTIONS OF THE
RISK AREA...TO THE SOUTH AND EAST OF BOTH OKLAHOMA CITY AND WICHITA
FALLS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS...ESPECIALLY
THROUGH MIDNIGHT.

DISCUSSION...
VERY WARM AND HUMID AIR AHEAD OF A NEARLY STATIONARY FRONT STRETCHED
FROM ALTUS... TO CHICKASHA... TO CHANDLER HAVE CREATED A VERY
UNSTABLE ATMOSPHERE. THROUGH THIS EVENING...WIND SHEAR IS VERY
FAVORABLE FOR SUPERCELLS... WITH THE MAIN RISK BEING VERY LARGE AND
DAMAGING HAIL. TORNADOES ARE ALSO POSSIBLE... ESPECIALLY OWING TO
THE VERY STRONG INSTABILITY. IF A LARGE NUMBER OF STORMS IS ABLE TO
PERSIST...SOME GROWTH INTO A LINE OR CLUSTER MAY OCCUR...AND THIS
WOULD INCREASE THE THREAT OF DAMAGING WINDS ACROSS FAR SOUTHEAST
OKLAHOMA.

THEN...AFTER MIDNIGHT...A SECOND ROUND OF ACTIVITY MAY OCCUR...WHEN
THE LOW LEVEL JET CARRIES UNSTABLE AIR UP TO THE NORTH OF THE SLOW
MOVING FRONT. STORMS ROOTED WELL ABOVE THE SURFACE MAY DEVELOP
TOWARD THE WESTERN AND NORTHERN PORTIONS OF THE SLIGHT RISK AREA...
CARRYING A RISK OF LARGE HAIL...FREQUENT LIGHTNING...AND LOCALLY
HEAVY RAINFALL.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 23.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
EPISODES OF STRONG TO SEVERE THUNDERSTORMS MAY OCCUR...OFF AND ON...
EACH DAY THROUGH MONDAY. THESE STORMS WILL BE SUPPORTED BY THE
PRESENCE OF A SURFACE FRONTAL BOUNDARY...BENEATH MODERATE
SOUTHWESTERLY FLOW ALOFT...WITH ADEQUATE GULF MOISTURE IN PLACE.

OTHER HAZARDOUS WEATHER...
STRONG LOW PRESSURE WILL DRAG A DRYLINE THROUGH PORTIONS OF THE
REGION ON MONDAY. FIRE WEATHER CONDITIONS MAY BECOME EXTREME BEHIND
THE DRYLINE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SATURDAY.

In the hours before

Local storm report, Apr 22, 10:53 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1053 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             WYNNEWOOD               34.64N 97.16W
04/22/2011  E1.00 INCH       GARVIN             OK   FIRE DEPT/RESCUE

            DELAYED REPORT OF QUARTER SIZED HAIL IN WYNNEWOOD.

&&

MA
Local storm report, Apr 22, 11:02 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1102 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     HAIL             2 NW WALTERS            34.38N 98.33W
04/22/2011  E1.25 INCH       COTTON             OK   AMATEUR RADIO

            REPORT OF QUARTER TO HALF DOLLAR SIZED HAIL NEAR WALTERS.

&&

MA
Local storm report, Apr 22, 11:08 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1108 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     FLASH FLOOD      2 W WALTERS             34.36N 98.34W
04/22/2011                   COTTON             OK   LAW ENFORCEMENT

            HIGHWAY 5 TWO MILES WEST OF WALTERS REPORTED TO BE UNDER
            WATER.

&&

MA
Local storm report, Apr 22, 11:19 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1119 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             VANOSS                  34.77N 96.87W
04/22/2011  E1.25 INCH       PONTOTOC           OK   TRAINED SPOTTER

            HALF DOLLAR SIZED HAIL AND ESTIMATED 60 MPH WINDS IN
            VANOSS.

&&

MA
Local storm report, Apr 22, 11:31 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1131 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             GERONIMO                34.48N 98.38W
04/22/2011  E2.00 INCH       COMANCHE           OK   AMATEUR RADIO

            2 INCH HAIL REPORTED IN GERONIMO.

&&

MA
Special weather statement, Apr 22, 11:34 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1134 PM CDT FRI APR 22 2011

OKZ048-230500-
ATOKA OK-
1134 PM CDT FRI APR 22 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA COUNTY.

AT 1134 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES NORTHWEST OF DAISY TO LANE...MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3450 9567 3450 9578 3441 9577 3424 9578
      3425 9613 3462 9588 3460 9587 3460 9568
      3459 9567 3451 9566

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:00 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, McClain, Pontotoc, Pottawatomie, Seminole60 min
Apr 22, 7:06 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens39 min
Apr 22, 7:20 PM CDTSpecial Weather StatementOUNMcClain10 min
Apr 22, 7:26 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain34 min
Apr 22, 7:30 PM CDTSevere Thunderstorm WarningOUNJefferson45 min
Apr 22, 7:34 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens15 min
Apr 22, 7:45 PM CDTTornado WarningOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole45 min
Apr 22, 7:59 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Pontotoc, Pottawatomie, Seminole and 1 more61 min
Apr 22, 8:09 PM CDTTornado WarningOUNGarvin, Pontotoc36 min
Apr 22, 8:14 PM CDTFlash Flood WarningOUNGarvin, McClain, Pottawatomie3 hr
Apr 22, 8:14 PM CDTSevere Thunderstorm WarningOUNJefferson46 min
Apr 22, 8:19 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens41 min
Apr 22, 8:44 PM CDTTornado WarningOUNPontotoc31 min
Apr 22, 8:45 PM CDTSevere Thunderstorm WarningOUNJefferson34 min
Apr 22, 8:59 PM CDTSevere Thunderstorm WarningOUNCoal, Garvin, Grady, Hughes, Murray, Pontotoc and 2 more61 min
Apr 22, 8:59 PM CDTSevere Thunderstorm WarningOUNCotton, Stephens61 min
Apr 22, 9:13 PM CDTSevere Thunderstorm WarningOUNStephens32 min
Apr 22, 9:29 PM CDTAreal Flood AdvisoryOUNGarvin, Grady, Pontotoc, Stephens3 hr
Apr 22, 9:37 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes53 min
Apr 22, 9:41 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman64 min
Apr 22, 9:50 PM CDTFlash Flood WarningOUNCotton4 hr
Apr 22, 9:58 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens47 min
Apr 22, 9:58 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc62 min
Apr 22, 10:18 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain, Stephens57 min
Apr 22, 10:30 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal43 min
Apr 22, 10:41 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens49 min
Apr 22, 11:06 PM CDTSevere Thunderstorm WarningOUNPontotoc54 min
Apr 22, 11:22 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie53 min
Apr 22, 11:29 PM CDTSevere Thunderstorm WarningOUNCarter, Comanche, Cotton, Garvin, Jefferson, Stephens61 min
Apr 22, 11:34 PM CDTSpecial Weather StatementOUNAtoka26 min
Apr 23, 12:13 AM CDTSevere Thunderstorm WarningOUNHughes, Pottawatomie, Seminole33 min
Apr 23, 12:29 AM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens46 min
Apr 23, 12:32 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc19 min
Apr 23, 12:56 AM CDTSpecial Weather StatementOUNCoal19 min
Apr 23, 1:14 AM CDTSpecial Weather StatementOUNHughes31 min
Apr 23, 1:40 AM CDTSpecial Weather StatementOUNAtoka20 min
Apr 23, 4:58 PM CDTSpecial Weather StatementOUNLove17 min
Apr 23, 5:21 PM CDTSpecial Weather StatementOUNLove24 min
Apr 23, 5:42 PM CDTSpecial Weather StatementOUNLove18 min
Apr 23, 6:05 PM CDTSpecial Weather StatementOUNLove10 min
Apr 23, 6:36 PM CDTSpecial Weather StatementOUNMarshall9 min
Apr 23, 6:52 PM CDTSpecial Weather StatementOUNLove23 min
Apr 23, 6:58 PM CDTSevere Thunderstorm WarningOUNLove62 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.